# SDR IPXA2018040928369

- Difficulty date: March 24, 2018
- Submitted: April 9, 2018
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11F
- Aircraft serial: 48475
- Aircraft time: 82,752 hours, 13,545 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: APB74471
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C,  SKIN CORRODED AT STRINGER 14, FRAME 59.  REPAIRED THE SKIN IAW EA 011-5730-01-A7196, REV I/R, AND EO MD11-5730-68071-A.
